The negative derivative operator

G. Dattoli, B. Germano, M.R. Martinelli, P.E. Ricci

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We discuss the use of the negative derivative operator formalism to derive new series expansion for special functions and combinatorial identities.
Original languageEnglish
Pages (from-to)259 - 266
Number of pages8
JournalIntegral Transforms and Special Functions
Volume19
Issue number4
DOIs
Publication statusPublished - 2008
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this

Dattoli, G., Germano, B., Martinelli, M. R., & Ricci, P. E. (2008). The negative derivative operator. Integral Transforms and Special Functions, 19(4), 259 - 266. https://doi.org/10.1080/10652460701736601